Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Finished last pill, had cramping with brown spotting, sore breasts, HPT negative. Could be pregnant?

Hi I finished my last pill on the 27th of January and was due on Thursday 31st of January but I got a little cramping feeling along with brown spotting lasting only 3days, feel a bit bloated in my belly and breast feel a little sore I ve done 4 pregnancy test but have all came up negative but the 2nd one had a very very faint line but the rest have said negative. Could I be pregnant?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
dear user. welcome to healthcare magic.
the blood test is much more sensitive than the home urine test. So the first thing to do in your case is to have a quantitative hcg test in you blood.
if the test is negative consider this as an abnormal event that happened due to any reason (stress for an example), and wait for the next cycle. if the test is positive, you should visit your doctor as soon as possible to identify the cause of bleeding and to exclude ectopic pregnancy.
Although pregnancy is a remote possibility but it should be excluded.
I hope these words were useful to you.
good luck.
dr. Ahmed Bahaa.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor